# SDR SWIA202164324

- Difficulty date: December 16, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL  SEAT TRACK AT FS473.00 HAS CORROSION (MARKED)   (C CHECK RO 02-12-2022)   REPLACED  R/H SIDE SEAT TRACK AT FS.448 - FS.501 REF.  CRJ200 AMM TASK 53-01-11-400-802 .
